# SDR SIMA200128101

- Difficulty date: October 8, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  SERVICE DOOR FORWARD SILL HAS CORROSION.  PERFORMED EDDY CURRENT AND THICKNESS CHECK, NO DEFECTS NOTED.  INSTALLED REPAIR DOUBLER ON SERVICE DOOR FORWARD SILL IAW EMB GST-3309/01.  (M)
